Hi Heater, i was going to send you an email today because i hadnt seen you on the forum and wondered if you were just busy or you had some other problem. well, now we know!! really sorry to hear of your latest symptoms, it sounds very debilitating, as you say. I know it is easy to demonize mirena, as the cause of all our ills, but i really do think that in this case it is justified. your head trauma may well have created a weakness in that area, but i suspect that mirena pushed things over the edge. Proving that, however, would be near to impossible i guess. Have you also had a recent test on the state/balance of your hormones? ie the progesterone/estrogen balance? i am wondering if your body has pumped out too much estrogen in trying to make up for the synthetic progesterone from mirena, and you may in fact be low in natural progesterone. Estrogen dominance has all the symptoms of mirena! Could it even be that many of the side effects that we have had of mirena has been due to our bodies' desperate attempt to over pump out the estrogen in reaction to the mirena? Well anyway, just a thought, but i would see if you can get a test and check to see what your levels should be and see if they are wildly off or not. Not that i am suggesting you take any synthetic hormones ever again lol - we have been down that route and look where it got us!! But there are natural ways of balancing the hormones if we need to. Just a thought, something to try, maybe. In the meantime, my prayers and thoughts are with you. Really hope you start to feel better soon Heater. Lots of love, Kabel. xxx ps sounds like you do have a great hubby there!